# SDR SWAA2024032566615

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 30,266 hours, 14,596 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Weak
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/H OVERHEAD BIN MEGAPHONE WEAK<[01] 01 - REMOVED AND REPLACED AFT R/H OVERHEAD BIN MEGAPHONE BATTERIES PER [AMM 25-64-00-900-804-NG (MEGAPHONE BATTERY REPLACEMENT - PERMANENT)]
